# SDR AWXA200601016

- Difficulty date: June 10, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED CORROSION ON WEB AT FLOOR STRUCTURE IN PAX CABIN BETWEEN FR 69 AND FR70 AT Y1292.  MAINTENANCE REMOVED AND REPLACED WEB AT Y1292 FROM FR69 TO FR70 IAW A319 SRM 51-72-11.
